# SDR UIEA2021091302017

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: AV311
- Part serial: 3426
- Condition: Inoperative
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT FUEL CROSSFEED INOP( REMOVED AND REPLACED AFT FUEL X-FEED VALVE ACTUATOR IAW AMM 28-22-12.  /  LOG PAGE 1346521: PERFORMED OPS CK OF AFT FUEL CROSSFEED VALVE  & INSTALLED SAFETY WIRE AND SEALANT IAW AMM 28-22-12. OPS CK GOOD, NO FAULT. )
